Oscillations and Convergence in a Diffusive Delay Logistic Equation

K. Gopalsamy*, Xue‐Zhong ‐Z He, Da‐Qing ‐Q Sun

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)


Sufficient conditions are obtained for all positive solutions of the diffusive delay‐logistic system (Formula Presented.) to be oscillatory about the positive equilibrium K. A comparison result is established with which the global asymptotic stability of the positive equilibrium is investigated.

Original languageEnglish
Pages (from-to)219-237
Number of pages19
JournalMathematische Nachrichten
Issue number1
Publication statusPublished - 1993
Externally publishedYes


Dive into the research topics of 'Oscillations and Convergence in a Diffusive Delay Logistic Equation'. Together they form a unique fingerprint.

Cite this